# SDR SWAA2018092725596

- Difficulty date: September 21, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 64,649 hours, 37,872 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB AT STA 120.3, CRACKED IN THE NR 2 RIB STIFFENER.  REPAIRED RIB PER SRM.
